# SDR A6WA200840068

- Difficulty date: February 12, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 9,705 hours, 8,949 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL CAUTION DISPLAYED ON FINAL APPROACH, COMPLIED WITH QRH BOTH FLAPS DISPLAYED 45 DEGREES.  RESET FLAPS, OPS CHECK OK IAW AMM 27-50-AND AWAC SUPLEMENT 98-018B.  (K)
